Please use this identifier to cite or link to this item: https://scholarhub.balamand.edu.lb/handle/uob/2627
Title: T-spline polygonal complexes
Authors: Abbas, Abdulwahed
Affiliations: Department of Computer Science 
Keywords: B-spline
Polygonal Complexes
Subdivision
NURBS
T-spline surfaces
Issue Date: 2015
Part of: Journal of computer-aided design and applications
Volume: 12
Issue: 4
Start page: 465
End page: 474
Abstract: 
The notion of polygonal complexes was originally conceived as a means for exact interpolation of uniform B-spline curves by Doo-Sabin (and later on by Catmull-Clark) subdivision surfaces. Starting from the theoretical origin of these complexes, this paper provides a general formulation of this notion that covers all quad-based (uniform/non-uniform) B-spline as well as NURBS surfaces. This formulation is generalized even further to cope with the extra-requirements brought about in the context of T-spline surfaces while, at the same time, maintaining previous formulations as particular instances of that.
URI: https://scholarhub.balamand.edu.lb/handle/uob/2627
DOI: 10.1080/16864360.2014.997643
Ezproxy URL: Link to full text
Type: Journal Article
Appears in Collections:Department of Computer Science

Show full item record

SCOPUSTM   
Citations

1
checked on Jan 28, 2023

Record view(s)

19
checked on Jan 30, 2023

Google ScholarTM

Check

Dimensions Altmetric

Dimensions Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.